Skip to main content

First Ph.D. supported by the IMU Breakout Graduate Fellowship Program graduates

1.PNGAbebe R. Tufa (Ethiopia) received one of the three IMU Breakout Graduate Fellowships awarded in 2016 to complete a research that was already in progress. He has obtained his Ph. D. in June 2018 with a thesis on Approximating Solutions of Fixed Point, Variational Inequality and Hammerstein Type Equation Problems, developed in the Department of Mathematics of the University of Botswana, Gaborone, supervised by Prof. Habtu Zegeye Hailu (Botswana International University of Science and Technology) and co-supervised by Dr. Mosalagae Thuto (University of Botswana). After a four years period of study in Botswana he is now back at his home University at Bahir Dar in Ethiopia where he started working as Assistant Professor.

List of publications:

a) Previous to the grant.

Abebe R. Tufa and H. Zegeye. An Algorithm for Finding a Common Point of the Solutions of Fixed Point and Variational Inequality Problems in Banach Spaces, Arab.J.Math. 4(2015), 199-213.

Abebe R. Tufa, and H. Zegeye. Convergence theorems for Lipshitz pseudo contractive non-self mappings in Banach spaces. J. Nonlinear Anal. Optim. 6 (2015), no. 2, 1–17.

Abebe R. Tufa and H. Zegeye. Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-self Mappings, Mediterranean Journal of Mathematics, 13 (2016), no. 6, 4369–4384.

b) During the grant period.

Abebe R. Tufa, H. Zegeye and M. Thuto. Convergence Theorems for Non-self Mappings in CAT(0) Spaces. Numerical Functional Analysis and Optimization 38 (2017), no. 6, 705–722

Abebe R. Tufa and H. Zegeye. Ishikawa iterative Process for hemicontractive Multi-valued Non-self Mappings in CAT(0) Spaces. RACSAM 111 (2017)

Abebe R. Tufa and H. Zegeye. Krasnoselskii-Mann Method for Multi-valued Non-self Mappings in CAT(0) Spaces. Filomat 31 (2017), no. 14, 4629–4640

Abebe R. Tufa and H. Zegeye. Halpern-Ishikawa Type Iterative Method for Approximating Fixed points of Non-self pseudo contractive Mappings. Fixed Point Theory and Applications, (2018) Paper No. 15, 14 pp.

O. Daman, Abebe R. Tufa and H. Zegeye. Approximating Solutions of Hammerstein Type Equations in Banach Spaces. Quaestiones Mathematicae. (2018)

DOI: 10.2989/16073606.2018.1463299